| Model Number |
LVZRXT180S |
| Medical Device Problem Codes |
Material Fragmentation (1261); Activation, Positioning or Separation Problem (2906); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the procedure, the guidewire became stuck in the left ventricular (lv) lead and broke off.The guidewire is still in the coronary vein.An extraction was planned.No patient complications have been reported as a result of this event.